MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO FLAT MARKERS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO FLAT MARKERS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number PFSDV0016
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that, during a cori assisted tka procedure, the navio flat markers were not able to be seen, they were switched out for new ones, as the entire array was not showing up on the screen.The procedure was resumed, after a significant delay.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
H3, h6: the navio flat markers, part number pfsdv0016, lot number unknown, intended for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the lot or part number and scope of this complaint and no further escalation action is required.According to document (b)(4), assy, flat marker, v-4000, navio rev a, states to place disk on the inner surface of top with reflective gray side facing up.We do have reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with flat marker reflective material assembled with the reflective material flipped/upside down.As part of corrective action, continuous improvements have been made to the assembly process.The assembly work instruction will be updated to include a visual check using an infrared camera system that the operators can reference to confirm the reflective material is oriented correctly during flat marker assembly.The failure mode will continue to be monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
NAVIO FLAT MARKERS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18833431
Report Number3010266064-2024-00045
Device Sequence Number17953384
Product Code OLO
UDI-Device Identifier00885556628904
UDI-Public00885556628904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPFSDV0016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB10024 / (B)(6).
Patient SexUnknown